# SDR DALA2019101895981

- Difficulty date: January 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,493 hours, 37,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Frame 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR50 PARTIAL FRAME PERMANENT REPAIR ERA 563639-14 SECTION 2 ITEM #5 MAJOR REPAIR PER SRM 53-00-12-300-004.
